On the lower estimate of the distortion of distance for one class of mappings

Authors

  • A. A. Markish
  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк
  • E. A. Sevost'yanov

Abstract

We study the behavior of one class of mappings with finite distortion in a neighborhood of the origin. Under certain conditions imposed on the characteristic of quasiconformality, we establish a lower estimate for the distortion of distance under mappings of the indicated kind.

Downloads

Published

25.11.2018

Issue

Section

Research articles

How to Cite

Markish, A. A., et al. “On the Lower Estimate of the Distortion of Distance for One Class of Mappings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 11, Nov. 2018, pp. 1553-62, https://umj.imath.kiev.ua/index.php/umj/article/view/1659.